MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm or determine the root cause of the reported event.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that a bolus could not be delivered on the patient's dash controller/personal diabetes manager (pdm).A message appeared on the pdm that the patient could not recall, however, there were no audible alarms generated.No harm to the patient was reported and no medical assistance was required.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24829954
Report Number3014585508-2026-19295
Device Sequence Number9187630
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown